MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SYSTEM,ALTERNATING PRESSURE PAD

Medline Industries, LP MEDLINE; SYSTEM,ALTERNATING PRESSURE PAD
Catalog Number MSCAIRONE
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mattress airs up slowly but the alternating pressure doesnt work.
 
Additional Manufacturer Narrative
The customer reported the mattress airs up slowly but the alternating pressure doesnt work; the customer¿s daughter later called in that the customer was sent back to the hospital and the pressure pad is no longer needed.The sample was sent in for evaluation, and the mattress fully inflated and stayed inflated with no air leaks or any noted issues.Medline was not able to confirm any quality issues with the mattress sent in, and the cause was not confirmed with received sample.The complaint was documented as an isolated issue and medline will monitor with complaint trending reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SYSTEM,ALTERNATING PRESSURE PAD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50718995
Report Number1417592-2026-36301
Device Sequence Number10056522
Product Code FNM
UDI-Device Identifier10080196403899
UDI-Public10080196403899
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCAIRONE
Device Lot Number02623010214
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown